# SDR ABXA20250830205

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 97,791 hours, 20,795 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Flap/Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING DESENT ON POST C CHECK EVALUATION FLIGHT "LEADING EDGE SLAT ASYMMETRY" @ FL340 IN DESCENT AND @ 270 KTS > POSSIBLE SLATS/FLAPS OVER SPEED FLT 080 (EMERGENCEY DECLARED FOR LANDING BACK IN TAMPA, APPROACH AND LANDING UNEVENTFUL AFTERWARDS AC STILL IN WORK AT PEMCO.  AMENDED:  PERFORMED ADJ OF #6 SLAT O/B SENSOR IAW B767-300 AMM 27-88-01 REMOVED AND REPLACED #6 SLAT 5287 L O/B SENSOR 5281 L I/B AND SLAT #10 5296 R O/B IAW B767-300 AMM 27-88-01 LEADING EDGE SLAT AND WING LEADING EDGE PHASE 1 AND 2 INSPECTIONS PERFORMED ON JOB CARDS 16334.0462 AND 0463. PERFORMED LEADING EDGE SLAT SENSOR SWITCH TEST IAW B767-300 AMM 27-88-01 OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
